My CV.
Supported by:
Simons Foundation Collaboration Grant (587209).
National Science Foundation Grant (DMS 2101911). 
The algebra of conformal blocks, Eur. Math. Soc. (JEMS) 20, 11, (2018) 2685-2715.
Presentations of semigroup algebras of weighted trees, J. Alg. Comb. Vo. 31, 4, (2010) 467-489.
Coordinate rings for the moduli of SL_2 quasi-parabolic principal bundles on a curve and toric fiber products, J. Algebra, Vo. 365, 1, (2011) 163-183.
The algebra of SL_3 conformal blocks, Trans. Groups, Vo. 18, 4, (2013) 1165-1187.
Cox rings of moduli of quasi parabolic principal bundles and the K-Pieri rule, J. Comb. Theory. A 136 (2016) 1-29.
Conformal blocks, Berenstein-Zelevinksy triangles, and group-based models,   J. Alg. Comb. Vo. 40, 3, (2014) 861-886, joint with Kaie Kubjas.
Invariants for level-1 phylogenetic networks under the Cavendar-Farris-Neyman Model, joint with Joseph Cummings and Ben Hollering.
The Gorenstein property for projective coordinate rings of the moduli of parabolic SL_2 principal bundles on a smooth curve, joint with Theodore Faust, to appear in Elec. J. Combinatorics.
Compactifications of character varieties and skein relations on conformal blocks, Geom. Dedicata. (2015), 179, 1, 335 - 376.
Newton-Okounkov polyhedra for character varieties and configuration spaces, Trans. Amer. Math. Soc. 368 (2016) 5979-6003.
Character varieties of free groups are Gorenstein but not always factorial, J. Algebra 456 (2016), 278-293, joint with Sean Lawton.
Semigroups of sl_3 tensor product invariants, J. Algebra, Vo. 400, 1, (2013) 94 -104, joint with Zhengyuan Zhou.
Gorenstein semigroup algebras of weighted trees, J. Algebra, Vo. 354, 1, (2012) 110-120.
Toric geometry of free group SL_2 character varieties from outer space, Canad. J. Math. 70 (2018) 354-399
A Fano compactification of the free group SL_2 character variety, joint with Joseph Cummings.
Symplectic geometry of the Vinberg monoid and branching problems, Mathematisches Forschungsinstitut Oberwolfach Report No. 27/2014, 31-35.
Contraction of Hamiltonian K-spaces, (IMRN), 20 (2017) 6255-6309, joint with Joachim Hilgert and Johan Martens.
The toric geometry of triangulated polygons in euclidean space, Canad. J. Math. 63, (2011), 878-937, joint with Ben Howard and John Millson.
The m−dissimilarity map and representation theory of SL_m, J. Alg. Comb. Vo. 33, 2, (2011) 199-213.
Dissimilarity maps on trees and the representation theory of GL_n, Elec. J. Combina- torics, Vo. 19, 3, (2012).
Phylogenetic trees and the tropical geometry of flag varieties, FPSAC 2012, DMTCS proc, AR (2012).
Toric degenerations and tropical geometry of branching algebras.
Gröbner theory and tropical geometry on spherical varieties, Trans. Groups (2019), joint with Kiumars Kaveh.
Toric principal bundles, piecewise linear maps and buildings, to appear in Math. Zeitschrift.,joint with Kiumars Kaveh
Khovanskii bases, higher rank valuations, and tropical geometry, SIAM J. Appl. Algebra Geometry, 3(2) (2019), 292-336, joint with Kiumars Kaveh.
Research Projects: Algebra of Conformal BlocksCharacter Varieties and Configuration Spaces Integrable Systems Tropical Geometry and Reductive GroupsTropical Geometry and Newton-Okounkov Bodies
Rational Complexity-One T-Varietes are Well-Poised, Int. Math. Res. Notices (IMRN), 13 (2019) 4198-4232, joint with Nathan Ilten.
Toric bundles, valuations, and tropical geometry over semifield of piecewise linear functions, joint with Kiumars Kaveh.
Cox rings of projectivized toric vector bundles and Toric flag Bundles, joint with Courtney George
Toric vector bundles over a discrete valuation ring and Bruhat-Tits buildings, joint with Kiumars Kaveh and Boris Tsvelikhovskiy
On degenerations of projective varieties to complexity-one T-varieties, to appear in Int. Math. Res. Notices. (IMRN), joint with Kiumars Kaveh and Takuya Murata
Generic tropical initial ideals of Cohen-Macaulay algebras, to appear in J. Pure. Appl. Algebra, joint with Kiumars Kaveh and Takuya Murata
Well-poised Hypersurfaces, to appear in Comm. Algebra., joint with Joseph Cecil, Neelav Dutta, Benjamin Riley, and Angela Vichitbandha
The Well-poised property and torus quotients, joint with Joseph Cummings
Tropical geometry and Newton-Okounkov cones for Grassmannian of planes from compacitifications, to appear in Canad. J. Math.,joint with Jihyeon Jessie Yang.

Spherical Tropical Geometry: A Survey of Recent Developments, Acta Math. Sin. 34 (2018) 3, 454-465, joint with Kiumars Kaveh.

Bundles on toric varieties Algebraic Statistics